Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can medicines for typhoid - zocef,azee,amikacin,paracetamol and ocid lead to side effects in children ?

Hi, My daughter is 10 yrs old. she is suffering from typhoid . This is the 6th day. She was admitted in a multi speciality hospital. The doctor has given the following medicines. Tab zocef 250 mg (10 days) Tab Azee 500 mg (10 days) Amikacin 225 mg IV (10 days) paracetamol 500 mg Cap ocid 20 mg Syp. Diavol My daughter experienced severe pain in the spleen yesterday. We scanned and got the report that only the spleen in bulged little bit. If she takes the tabs, immediately she gets severe pain in the spleen. If she doesnot take only the fever comes, but she does not experience any other pains except the outcome of fever. can u advice me whether those tablets create severe side effects? what are the steps i can take to cure her as early as possible? how to control the pain in spleen? expecting for your ontime reply YYYY@YYYY thanks thiru Can u advice
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Thiru,

I am sorry that your daughter is suffering from Typhoid.

The medications advised by her doctor are perfectly fine. These are the drugs of choice in Typhoid.

These tablets have no major side effects apart from nausea and vomiting which is common with most drugs.

You need to continue the treatment for 10 days without fail and on regular time interval for her to get cured completely. The earliest recovery can happen by the end of 2 weeks of correct treatment.

You need to take general precautions like maintaining her general hygiene, keeping the surroundings clean, asking your daughter to wash her hands regularly with a good hand sanitizer like Dettol. Give her a complete bland diet for 3 months with no oil and spices in it. She shall recover soon.

Pain in spleen area will be there for sometime as there is an active infection. It should come down soon in a week's time. Paracetamol will take care of the pain.

Overall, general hygiene and correct treatment is a must in treating Typhoid.

Do not worry; your daughter should be fine soon.


Dr. Shanthi
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor